# SDR CALA2025121512100

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,324 hours, 24,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 986.5 R/WEB HAS SURFACE CORROSION.   LOCATED AND DRILLED NEW RT AFT CORNER WEB IAW BAC DWG 147A5700 REV A AND B737-800 SRM 51-40-05. INSTALLATION ACCOMPLISHED ON AAR NRC 9288447 AND UAL LOG PAGE 7252603.
